×

zbMATH — the first resource for mathematics

Representation of conditional probability measures on Boolean algebras. (English) Zbl 0174.49001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Á. Császár, Sur la structure des espaces de probabilité conditionelle,Acta Math. Acad. Sci. Hung.,6 (1955), pp. 337–361. · Zbl 0067.10402
[2] A. Frayne, A. C. Morel andD. S. Scott, Reduced direct products,Fundamenta Mathematicae,51 (1962), pp. 195–228.
[3] P. R. Halmos,Lectures on Boolean algebras (New York, 1963). · Zbl 0114.01603
[4] A. Horn andA. Tarski, Measures in Boolean algebras,Transactions of the American Mathematical Society,64 (1948), pp. 467–497. · Zbl 0035.03001
[5] W. A. J. Luxemburg, Two applications of the method of construction by ultrapowers to analysis,Bulletin of the American Mathematical Society,68 (1962), pp. 416–419. · Zbl 0109.00803
[6] O. Nikodým, Sur la mesure non Archimedienne effective sur une tribu de Boole arbitraire,C. R. Acad. Sci. Paris,251 (1960), pp. 2113–2115.
[7] A. Rényi, On a new axiomatic theory of probability,Acta Math. Acad. Sci. Hung.,6 (1955), pp. 285–335. · Zbl 0067.10401
[8] A. Rényi, On conditional probability spaces generated by a dimensionally ordered set of measures,Teoriia veraiatnostei i ee primeneniia,1 (1956), pp. 61–71.
[9] R. Sikorski,Boolean Algebras (Second Edition) (Berlin, 1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.